# SDR DALA2022082905791

- Difficulty date: August 25, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N693DL
- Make and model: Boeing 757232
- Aircraft serial: 29725
- Aircraft time: 76,715 hours, 29,754 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 693 CRACK ON STABILIZATION STRAP IN STA 580 AND 25LBL AT FWD CARGO COMPARTMENT. CORRECTIVE ACTION:SUMMARY OF NRC 00242:AREA WAS REPAIRED ON STABILIZATION STRAP IN STA 580 AND 25LBL AT FWD CARGO COMPARTMENT PER B757-200 SRM. (2380918)
